# SDR 2021F00383

- Difficulty date: November 19, 2021
- Submitted: November 20, 2021
- Operation: General aviation
- Aircraft: N1049A
- Make and model: Boeing 767-3P6
- Aircraft serial: 30109
- Aircraft time: 87,052 hours, 12,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

DURING THE DAILY CHECK, MAINTENANCE TECH IDENTIFIED EMERGENCY FLASHLIGHT INOPERATIVE .REMOVED AND REPLACED #2 FLASHLIGHT  BATTERY IAW B767AMM 25-64-00.  
OPERATIONAL CHECK GOOD. NO ADDITIONAL FAULTS NOTED.
